BOSTON SCIENTIFIC CORPORATION STERLING SL; CATHETER, ANGIOPLASTY, PERIPHERAL, TRANSLUMINAL
Back to Search Results |
| Model Number |
24702 |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/17/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
E1: initial reporter facility name: (b)(6) center.Device was returned to the manufacturer: sterling sl balloon catheter was returned, and the outer shaft, inner shaft, balloon and tip were visually and microscopically examined.No visual damages were found.Microscopic examination revealed a pinhole 9mm from the tip.The remainder of the device presented no other damages or irregularities.This concludes the product analysis.
Event or Problem Description
It was reported that balloon rupture occurred.A 3.0mm x 80mm x 150cm sterling sl balloon catheter was advanced for post dilation after an atherectomy in a severely calcified lesion with a 65% stenosis located in the superficial femoral artery.It was during the first inflation at 6 atmospheres for 20 seconds, that the balloon ruptured.The device was removed, and the procedure was completed with a different device.No complications were reported, and the patient was in good condition post-procedure.